What causes swelling of feet and abdomen after having IV fluid injections?

default
Posted on Wed, 10 Jun 2015 in Bones, Muscles and Joints
Question: I was given 9 liters of iv fluids and now my feet, ankles, testicles, and stomach are bloated. What can i do to make it go down???
doctor
Answered by Dr. Chobufo Ditah 20 minutes later
Brief Answer:
What was the fluid given for?

Detailed Answer:
Hi and thank you so much for tis query.

Please, what was this fluid given for? Was it given orally or was it in an injection? Are there any other disease conditions of concern to you. Normally, the body would be able to get rid of excess fluid unless something is wrong. At this time, I will like to gather the above information and also review an image of your legs. These would provide more detailed and personalize information for me to act on and help you address this problem. We have medications to increase fluid excretion from the body but want to make sure this recommendation is justified.

I hope to hear from you at your earliest convenience. Please, would appreciate responses to the above questions and an image for review. I will get back to you as soon as your information comes through.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2